# SDR SWIA201642936

- Difficulty date: December 20, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,091 hours, 29,492 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKE OFF.   PERFORMED FULL NLG LUBING IAW AMM.  PERFORMED SEVERAL GEAR SWINGS AND OPS CHECKED GOOD.
